# SDR ASAA2018022523697

- Difficulty date: February 25, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 9,855 hours, 3,299 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: PSE21
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD R WINDOW OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. T/S FOUND WINDOW HEAT PRIMARY SENSOR FAILED. PLACED SENSOR SWITCH IN SECONDARY/SPARE POSITION REF AMM 30-41-00. OPS NORMAL.
